Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 465867, 7 pages
http://dx.doi.org/10.1155/2012/465867
Research Article

Solution Matching for a Second Order Boundary Value Problem on Time Scales

1Department of Mathematics and Computer Science, Virginia Military Institute, Lexington, VA 24450, USA
2Department of Mathematics and Computer Science, Alabama State University, 915 S. Jackson Street, Montgomery, AL 36101, USA

Received 7 June 2012; Revised 9 August 2012; Accepted 9 August 2012

Academic Editor: Palle E. Jorgensen

Copyright © 2012 Aprillya Lanz and Ana Tameru. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Aprillya Lanz and Ana Tameru, “Solution Matching for a Second Order Boundary Value Problem on Time Scales,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 465867, 7 pages, 2012. https://doi.org/10.1155/2012/465867.